# SDR AALA2019041109020

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 35,546 hours, 12,565 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: 4502310000
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AIR RETURNED TO PHL ON ACCOUNT OF GREEN HYDRAULIC SYSTEM LOSS (SYSTEM OVERHEAT). EMERGENCY DECLARED AND THE AIRCRAFT WAS OVERWEIGHT FOR LANDING. MAINTENANCE PERFORMED T/S IAW TSM 29-11-00-810-802-A UNABLE TO REPRODUCE GREEN HYD. RESERVOIR OVERHEAT. POST FLIGHT REPORT SHOWED GREEN HYD. PRESS SW 2. REMOVED AND REPLACED G HYD PRESS SW 10CE2 IAW AMM 27-97-17-000-001/400-801 OPS CHECKS/LEAK CHECKS GOOD OK FOR SERVICE.
